# SDR SWAA2025062785442

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 28,035 hours, 14,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT IS INOP FWD FLIGHT ATTENDANT FLASH LIGHT IS INOP<[01] REMOVED AND REPLACED BATTERY PER AMM 25-64-00.
